# SDR HSYA2014041014

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N794FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0292
- Aircraft time: 12,700 hours, 12,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 12,700 hours, 12,591 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AN ATTEMPTED RT TURN DURING TAXI OUT TO THE RUNWAY FOR A TRAINING FLIGHT, THE CREW ADVISED THEY WERE UNABLE TO MAKE THE RT TURN & REQUESTED A RETURN TO THE CARGO RAMP.  UPON ARRIVING IN THE CARGO AREA, THE CREW ADVISED AIRCRAFT LOST BRAKING ABILITY & WERE ABLE TO STOP THE ACFT USING BETA & REVERSE.  UPON ENG SHUTDOWN THE ACFT MOVED FWD APPROXIMATELY 10 FEET AS THE CREW PULLED THE THROTTLE OUT OF BETA FOR SHUTDOWN WITH FULL BRAKES APPLIED & THE EMERGENCY BRAKE SET.  ACFT WAS PUSHED BACK INTO THE TIE DOWN SPOT & SECURED.  NO EMERGENCIES WERE DECLARED & NO DAMAGE WAS SUSTAINED TO THE ACFT.
